# SDR IPXA2018032327740

- Difficulty date: March 23, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,564 hours, 13,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST SHOWED THE NR 1 BATERY LOW.  OPS CHECKED THE EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01 CHECKED OK
